Frequent Dizziness, Nausea, Vomiting And Increased Blood Pressure?
I want to ask, why is this the end? “I often feel dizzy, nauseous, want to vomit, my blood pressure rises, is it because I take antimo medicine with extrajos ?? It has been three days that I have experienced dizziness nausea. Am I poisoning the drug? … because I almost every day taking antimo drugs, lastly I took 6 at the same time with extra jos .. What is the cause ??
Hello, thank you for asking at HealthReplies.com.
Dizziness, nausea, vomiting can be triggered by many factors. The presence of other symptoms that accompany can help lead to a specific diagnosis, besides that it also requires a direct physical examination that is complete and comprehensive related to the condition you are experiencing.
Some possible causes:
Fatigue or lack of rest
The drug that you consume above contains an active substance in the form of dimenhydrinate which is a class of antivertigo medications or to treat symptoms of spinning dizziness accompanied by nausea. however the use that is not according to the rules can be fatal and dangerous, while the drinks you drink are energy drinks that contain high levels of caffeine which can cause an increase in pulse rate and can increase blood pressure
It is recommended for you to be wiser in consuming drugs, reading and following the rules of use of drugs and if necessary, consult a doctor if your complaint is disturbing and does not improve
So much information from me, hopefully it helps.